# SDR 04228424

- Difficulty date: August 15, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N424FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3185
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Failed
- Location: Rt Dc System
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

RIGHT DC GEN FAILURE ON TAKEOFF ROLL.  TAXI BACK TO GATE UNEVENTFULLY.  MX REMOVED AND REPLACED BUSS POWER CONTROL UNIT.  OPS CHECK GOOD.
